# SDR AU990748

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: PCE24121
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE FAILED.  INVESTIGATION FOUND FAILURE OF ONE COMPRESSOR TURBINE BLADE DUE TO FATIGUE.  DAMAGE CAUSED TO THE OTHER BLADES.
